MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE STIMULATION LEAD; NEUROSTIMULATION LEAD

INSPIRE MEDICAL SYSTEMS INSPIRE STIMULATION LEAD; NEUROSTIMULATION LEAD
Model Number 4063
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/05/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported to the clinic with one centimeter of lead length extruded from the neck incision; the physician decided to open the stimulation lead incision and clean it up.The tissue looked healthy with no sign of infection.Dr irrigated and then closed over good healthy muscle and tested the device with good results.Followed with two days of intravenous antibiotics followed by two weeks of oral antibiotics.

Brand Name
INSPIRE STIMULATION LEAD
Common Device Name
NEUROSTIMULATION LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key6675722
Report Number3007666314-2017-00011
Device Sequence Number13946315
Product Code MNQ
UDI-Device Identifier00855728005017
UDI-Public00855728005017
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number4063
Device Catalogue Number900-001-005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2017
Initial Report FDA Received Date06/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;